MAUDE Adverse Event Report: ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550350-33
Medical Device Problem Codes Stretched (1601); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that after removal from the dispenser coil and during removal of the protective sheath from the xience sierra stent delivery system, with no resistance reported, the stent became stretched and dislodged from the balloon.The device was not used.There was no clinically significant delay in procedure.There was no additional information provided regarding this issue.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material deformation and stent dislodgement were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported stent dislodgement; however, factors that may contribute to stent dislodgement include, but are not limited to, manufacturing damage, damaged during shipping, and inadvertent mishandling by user during sheath/dispenser removal.The reported material deformation appears to be related to circumstances to the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.H6: device code 1601 -removed.
 
Event or Problem Description
No additional information provided.

Brand Name
RX SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9826574
Report Number2024168-2020-02389
Device Sequence Number1827971
Product Code NIQ
UDI-Device Identifier08717648227455
UDI-Public08717648227455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Model Number1550350-33
Device Catalogue Number1550350-33
Device Lot Number808164A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1